# SDR QXEA2009052000358

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EDGE CHANNEL HAS CORROSION FORMING ON IT AT ALONG THE OUTBOARD EDGE OF SILL PLATE.  REMOVED LOWER AND FWD THRESHOLD SUROUND AND FWD CORNER CASTING IAW SRM 51-40-07 AND 51-40-15 TO GAIN ACCESS.  REMOVED AFT CORNER CASTING AND REMOVED DOOR SILL EDGE CHANNEL AS PER SRM 51-40-07 AND 51-40-15.  FABRICATED EDGE CHANNEL AS PER ORIGINAL.  INSTALLED 24 NUT PLATES IN EDGE CHANNEL IAW SRM 51-42-05.  INSTALLED EDGE CHANNEL IAW SRM 51-42-05.  INSTALLED FWD AND AFT LOWER CORNER CASTING AND OUTER STRAPS IAW SRM 51-42-05, 51-40-15 AND INSTALL 2 SCREWS, WASHERS AND NUTS IN EACH.  SEAL THRESHOLD AND APPLIED PUTTY IAW AMM 51-23-00-390-801 AND AMM 51-23-23-390-801.  CONTOURED PUTTY BY SANDING APPLIED PRIMER REF AMM 51-23-23-390-801 AND SRM 51-25-10.  APPLIED TO PRIMED AREA OF AFT SERVICE DOOR EDGE CHANNEL ALONG OUTBOARD EDGE FORE AND AFT OF SILL PLATE IAW AMM 51-25-32-370-801 AND SRM 51-25-05.
